# SDR SWAA2021071280259

- Difficulty date: June 3, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDEWALL SUPPORT AT AFT CARGO BAY BS787 2' BELOW S-24L WL160. ; / [01] EVALUATED CORROSION ON SIDEWALL SUPPORT; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED EVALUATED CORROSION ON SIDEWALL SUPPORT; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] REMOVED ACB SIDEWALL SUPPORT AT BS787+ 2' BELOW S-24L WL160 PER SRM 51-40-02-OG-0; [04] LOCATED AND DRILLED NEW ACB SIDEWALL SUPPORT ANGLE BS787; WL 157 TO WL 190. PER DWG 146A1262 AND SRM 51-40-05-0G-0. OK TO INSTALL.; [05] VERIFIED CORRECTIVE ACTION #3 AND 4; OK TO INSTALL; [06] INSTALLED NEW ACB SIDEWALL SUPPORT ANGLE BS787 FWD SIDE OF FRAME; WL 157 TO WL 190. PER DWG 146A1262 AND SRM 51-40-02-0G-0; [07] VERIFIED INSTALLATION OF NEW ACB SIDEWALL SUPPORT ANGLE BS787 FWD SIDE OF FRAME; WL 157 TO WL 190. PER DWG 146A1262 AND SRM 51-40-02-0G-0; [08] VERIFIED COMPLETE; [09] INSTALLED PART PER DRAWING 146A1262 AND SRM 51-40-02-0G-0; [10] CONFIRMED PART ENTRY AND DOCUMENTATION OF REPAIR COMPLETE; JOB COMPLETE
